# SDR SCNA20240310102

- Difficulty date: June 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 64,741 hours, 29,625 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727 S27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 74296 NR00096: CRACK STRINGER 27L LOCATED KEEL BEAM ON BS727 AT AFT CARGO COMPARTMENT - - RESOLUTION: PERFORMED PERMANENT REPAIR LOCATED KEEL BEAM ON BS 727 PLUS 13.5 IN AT AFT CARGO COMPARTMENT IAW       B737-800 SRM 53-60-12-2R - 1 REPAIR 1 THIS REPAIR IS A CATEGORY A. NO FURTHER ACTION REQUIRED
